PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 5--12 (1990)
ALL GENERAL SOLUTIONS OF FINITE EQUATIONS
Dragi\'c Bankovi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: Recently Presi\'c determined in  all reproductive solutions of the finite equation, where a finite equation is an equation the solution set of which is a subset of a given finite set. In this paper we determine all general solutions of such equations. Especially we also get all reproductive solutions.
Classification (MSC2000): 03G50
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts